# SDR SIMA20140820004

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,582 hours, 20,023 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK 2 WAS MELED & PACK 1 KICKED OFF TWO TIMES IN FLIGHT.  R & R TEMP SWITCH PN 815291-5 & PN 815291-2 IAW AMM 21-51-08.  OPERATIONS CHECKS OF PACK ONE IS GOOD.  NO FURTHER DEFECTS NOTED.  PACK OVER TEMP SWITCH PN 815291-5 & SN 5578.  PACK 2 ON MEL FOUND LOOSE & OPEN DUCT SURROUNDING THERMAL SWITCHES.  RE-TAPED DUCTING IAW AMM 21-20-02.  OPERATIONS CHECKED TEMP CONTROL, OPERATIONS CHECK IS GOOD.  NO FURTHER DEFECTS AT THIS TIME.   MEL RESTORED.
